I’m wondering how much your medication could be contributing to this problem. Medication alters one’s personality, even if ever so slightly. I would need to know more about your psychosocial history to know what effect medication has had upon your personality. You can and should discuss this with your prescribing physician.
Another possibility to explore would be dissociative identity disorder (DID). It’s unusual to experience such disparate personalities. It’s not the norm and most people never experience more than one personality. Dissociative disorders are commonly associated with childhood trauma. Individuals with DID develop multiple personalities, often with distinct identities, behaviors and temperaments. You might try researching DID and perhaps see a specialist.
If you don’t feel that your mental health professionals are helping, you might try consulting others. Generally speaking, you should feel a little better after each session. There should be noticeable improvement over time. If you are not progressing, then it might be time for someone new. A second opinion might be the change that is necessary. Please take care.
Dr. Kristina Randle